RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 196–201 (Mi mz4265)  

This article is cited in 3 scientific papers (total in 4 papers)

Divergence in measure of multiple Fourier series

S. V. Konyagin


Full text: PDF file (320 kB)

English version:
Mathematical Notes, 1988, 44:2, 589–592

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 31.12.1986

Citation: S. V. Konyagin, “Divergence in measure of multiple Fourier series”, Mat. Zametki, 44:2 (1988), 196–201; Math. Notes, 44:2 (1988), 589–592

Citation in format AMSBIB
\Bibitem{Kon88}
\by S.~V.~Konyagin
\paper Divergence in measure of multiple Fourier series
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 196--201
\mathnet{http://mi.mathnet.ru/mz4265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969268}
\zmath{https://zbmath.org/?q=an:0661.42007|0712.42027}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 2
\pages 589--592
\crossref{https://doi.org/10.1007/BF01159253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300018}


Linking options:
  • http://mi.mathnet.ru/eng/mz4265
  • http://mi.mathnet.ru/eng/mz/v44/i2/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Pichugov, “Sequences of operators bounded in measure”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 35–58  mathnet  crossref  mathscinet  zmath  isi
    3. L. V. Zhizhiashvili, G. E. Tkebuchava, “On properties of certain classical operators occurring in Fourier analysis”, Sb. Math., 195:10 (2004), 1395–1412  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:258
    Full text:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019